# SDR 05FDEA03045

- Difficulty date: September 22, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N448FE
- Make and model: Airbus A310-222
- Aircraft serial: 260
- Aircraft time: 36,925 hours, 26,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: A52111134600096
- Condition: Corroded
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD DOOR, LOWER ARM ASSY FOUND CORRODED. REPLACED BY A NEW ONE IAW AMM 52-11-21-4.  FUNCTIONAL CHECK IAW AMM 52-10-11-501.
